# SDR CA070720010

- Difficulty date: July 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,347 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 15310000
- Part serial: RC3964308
- Condition: Seized
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED OVER TEMP LIGHT, AND CONTINUED FLIGHT IAW J-31 MEL.  UPON TROUBLESHOOTING IT WAS FOUND THAT THE RT CAU WAS SEIZED.  CAU WAS REPLACED WITH OVERHAULED UNIT AND AIRCRAFT RETURNED TO SERVICE.  THIS UNIT HAS A 6000 HOUR LIFE BETWEEN OVERHAULS, AND FAILED AFTER 327.5 HOURS IN SERVICE. SEIZED UNIT WILL BE SENT FOR WARANTY OVERHAUL. (TC# 20070720010)
